# SDR ASOA201707015093

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 42,664 hours, 32,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216501
- Condition: Inoperative
- Location: Row 18d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY ROW WINDOW LIGHT 18D INOPERATIVE. MX REMOVED AND REPLACED THE ROW SIGN AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
